A set of Lucas sequences

Krassimir Atanassov
Notes on Number Theory and Discrete Mathematics, ISSN 1310-5132
Volume 20, 2014, Number 2, Pages 1—5
Download full paper: PDF, 146 Kb

Details

Authors and affiliations

Krassimir Atanassov
Department of Bioinformatics and Mathematical Modelling
Institute of Biophysics and Biomedical Engineering, Bulgarian Academy of Sciences
Acad. G. Bonchev Str., Bl. 105, Sofia-1113, Bulgaria

Abstract

A new extension of the concept of Fibonacci–like sequences is constructed, related to Lucas sequence. Some of its properties are discussed.

Keywords

  • Fibonacci number
  • Lucas number
  • Sequence

AMS Classification

  • 11B39

References

  1. Atanassov, K. On two new 2-Fibonacci sequences. Notes on Number Theory and Discrete Mathematics, Vol. 11, 2005, No. 4, 12–16.
  2. Atanassov, K. A new direction of Fibonacci sequence modification. Notes on Number Theory and Discrete Mathematics, Vol. 12, 2006, No. 1, 25–32.
  3. Atanassov, K. Three-dimensional extensions of Fibonacci sequences. Part 1. Notes on Number Theory and Discrete Mathematics, Vol. 14, 2008, No. 3, 15–18.
  4. Atanassov, K. Combined 2-Fibonacci sequences. Notes on Number Theory and Discrete Mathematics, Vol. 16, 2010, No. 2, 24–28.
  5. Atanassov, K. Pulsating Fibonacci sequences. Notes on Number Theory and Discrete Mathematics, Vol. 19, 2013, No. 3, 12–14.
  6. Atanassov, K., V. Atanassova, A. Shannon, J. Turner. New Visual Perspectives on Fibonacci Numbers. World Scientific, New Jersey, 2002.
  7. Atanassov, K., A. Shannon. Fibonacci planes and spaces, in (F. Howard, Ed.) Applications of Fibonacci Numbers, Vol. 8, Dordrecht, Kluwer, 1999, 43–46.
  8. Atanassov, K., A. Shannon. A Fibonacci cylinder, Number Theory and Discrete Mathematics, Vol. 14, 2008, No. 4, 4–9.
  9. Atanassova, V., A. Shannon, K. Atanassov. Sets of extensions of the Fibonacci sequence. Comptes Rendus de l’Academie bulgare des Sciences, Tome 56, 2003, No. 9, 9–12

Related papers

Cite this paper

APA

Atanassov, K. (2014). A Set of Lucas Sequences. Notes on Number Theory and Discrete Mathematics, 20(2), 1-5.

Chicago

Atanassov, Krassimir. “A Set of Lucas Sequences.” Notes on Number Theory and Discrete Mathematics 20, no. 2 (2014): 1-5.

MLA

Atanassov, Krassimir. “A Set of Lucas Sequences.” Notes on Number Theory and Discrete Mathematics 20.2 (2014): 1-5. Print.

Comments are closed.